# SDR SWAA2022011353144

- Difficulty date: December 14, 2021
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N8676A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36941
- Aircraft time: 20,537 hours, 9,518 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 231FF
- Condition: Pulled
- Location: Cabin Floor
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 231FF HAS MISSING CORE AT AFT I/B CORNER ; / [01] EVALUATED AND FOUND CORE MISSING AT AFT I/B CORNER. NO DAMAGE TO COMPOSITE. FOUND TO BE REPAIRABLE IAW SRM 53-00-50-2R-10. TAP TEST GOOD.  APPLIED POTTING COMPOUND IAW SRM 53-00-50-2R-10 STEP 3 A-G AND SRM 53-00-50-2R-0 REPAIR GENERAL STEP 5(P). CURED AT 120 DEGREES OVEN (B0-06 EXP 2-19-22). POTTING COMPOUND (A101798).; [02] REPAIRED CABIN FLOOR PANEL 231FF AT AFT I/B CORNER IAW SRM 53-00-50-2R-10 AND SRM 53-00-50-2R-0 REPAIR GENERAL.
